# SDR SOKF20150617002

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N935TA
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 205
- Aircraft time: 14,909 hours, 10,117 cycles
- Engine: Ge CF3410E6
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT RETURNED DUE SMOKE ODOR IN PAX CABIN.  FIM 21-20-00-801-810-A WAS PERFORMED SMOKE & OR ABNORMAL SMELL IN PAX CABIN & OR COCKPIT & FOUND CABIN SUPPLY DUCT FROM RECIRCULATION SYS DAMAGED.  FIM 21-20-00-810-801-A COMPONENTS OF GALLEY AREA & LAVATORIES AREAS WERE INSPECTED ELEC COMPONENTS AROUND THE SEAT IFE, PCU, AC OUTLET & LIGHT, THE ELEC WINDSHIELD HEATER SYS, FBW BACKUP BATTERY TERMINALS & DU`S WERE INSPECTED ALL ARE NORMAL.  REPLACED THE RECIRCULATION DUCT ON FWD CARGO COMPARTMENT, INSTALLED & POSITIONED CORRECTLY IAW AMM 21-24-03-400-801-A.  PERFORMED FOR SIGNS OF AIR LEAKAGE CHECK & NO LEAK FOUND.  PERFORMED START OF ENGS IAW AMM 71-00-01-910-801-A FOR SMELL SMOKE CHECK & SMELL SMOKE NOT PRESENT, ALL IS NORMAL.  DUE SINK RATE WAS NOT HIGHER THAN 300FPM+D38 IAW PILOT REPORT THE ACFT IS OK, NO MX ACTIONS REQUIRED IAW AMM 05-20-27-210-801-A FIG 601.  THE ACFT RETURNED TO NORMAL OPERATION.
